Please use this identifier to cite or link to this item:
Title: A note on assignment games with the same nucleolus
Author: Martínez de Albéniz, F. Javier
Rafels, Carles
Ybern, Neus
Keywords: Teoria de jocs
Assignació de recursos
Matemàtica financera
Game theory
Resource allocation
Business mathematics
Issue Date: Jul-2019
Publisher: Springer Verlag
Abstract: We show that the family of assignment matrices which give rise to the same nucleolus forms a compact join-semilattice with one maximal element. The above family is in general not a convex set, but path-connected.
Note: Versió postprint del document publicat a:
It is part of: TOP, 2019, vol. 27, num. 2, p. 187-198
Related resource:
ISSN: 1134-5764
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
683370.pdf165.43 kBAdobe PDFView/Open    Request a copy

Embargat   Document embargat fins el 31-7-2020

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.